# SDR 07FDEA04505

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57110430
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN SEVERAL HOLES ON CENTER SPAR WEB C 44 REPAIR PERFORMED BY OVERSIZING THE HOLES UNTIL CRACK REMOVAL, BUSH AND NEW FASTENER INSTALLTION IAW EA 6-5710-106488 AND RAS 052365/022/2007 ISS A.
